# SDR IPXA09M57068

- Difficulty date: July 29, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C REPAIR SURVEY SEQ 296-W4-04 RT NR 3 SLAT BETWEEN STA XOS484-490 REPAIR DOUBLER NOT IN SRM.  REMOVED, FABBED AND INSTALLED REPAIR DOUBLER IAW UPS EO MD11-5750-345 91-A AND SAA EA 011-5754-01-A1964.
